I had the essure procedure done on December 3, 2013. The actual procedure went fine. No problems. Starting in February 2014 I started to have pain on my sides. It was like a sharp shooting pain. Those pains would come and go. So I thought maybe my body was just getting used to the coils.I also started to feel so tired. It was hard to just get up and do ANYTHING! Then I noticed my clothing was getting tight around my waist. However, I didn’t seem to be gaining weight anywhere else. I hadn’t changed anything in my lifestyle to suddenly start putting on weight. As the months have gone on I’ve started having headaches that last for days. I have had a few really bad dizzy spells that last for a few hours. The newest symptoms are constant pain in the middle of my abdomin, almost feels like my muscles hurt and my belly is being stretched out. Now I am getting cramps in the back of my leg too. Honestly, I thought I was going crazy. None of these symptoms seemed to fit together. Most of them come and go. I was starting to feel like it must be all in my head. No one has this much going wrong all at the same time! Then I came across an article about Essure complications; which lead me to this site. Now, all the pieces fit together. I called today to get an appointment to have my coils checked, step one. Then I am going to demand they be removed even if that means a hysterectomy. I’d rather have that done than continue on as I am. Essure is dibilitating! I sincerely hope that it is taken off the market. No one should have to live in such a tormented state.